# SDR TWAA9614801

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: 39265281
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 627 - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, HAD LOUD NOISE FROM NOSE LANDING GEAR AND UNSAFE LIGHT REMAINED ILLUMINATED.  FOUND RIGHT NOSE LANDING GEAR DOOR STOP CABLE BROKEN, MFG PN 3926528-1.  REPLACED RIGHT NOSE LANDING GEAR DOOR STOP CABLE.  NOSE LANDING GEAR AND DOOR OPERATION THEN CHECKED NORMAL.  CHECK C - 6-2-96 - STL.  (X)
